# SDR ASOA2015032612475

- Difficulty date: March 8, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,849 hours, 10,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA FLOORBEAM PACKERS CORRODED AT RBL9 AND FS 333.  R & R 2 EA PACKERS WITH NEW PACKERS IAW SRM 51-42-00-001-001-A01.
